# SDR EIAA20111109248

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 119,145 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Lower Lobe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT AFT LOWER LOBE FIRE INDICATION.   INSPECTED VISUALLY EACH AFT LWR FIRE SMOKE DETECTOR.  FOUND NO ABNORMALITIES. RECEIDED AFT LOW FIRE WARNING CARD TESTED AFT LWR SMOKE DETECTOR. ALL FOUND NORMAL IAW MM 26-16-00.
